# SDR UPS08M52915

- Difficulty date: July 23, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 54,227 hours, 9,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-1C,  LOWER FWD CARGO DOOR JAMB AFT LOWER DOUBLER FOUND GOUGED.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW MD-11 SRM 51-31-01 AND 53-50-00 FIG 17 SEET 3 OF 9.
